# SDR SWAA2012071905972

- Difficulty date: July 6, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 62,185 hours, 52,399 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SUPPORT ANGLE CRACKED AT WBL 183.40 OUTBOARD SIDE INTERNAL TRAILING EDGE AREA.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
